# SDR UHLA2013061400250

- Difficulty date: June 14, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 23,190 hours, 13,348 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Wrong Part
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LEFT AFT CABIN DOOR SLIDE INDICATOR WILL NOT DISPLAY CORRECT LABEL FOR DISARMED CONDITION.  COCKPIT INDICATING CORRECT, DOOR OPERATES NORMAL.  CLEANED AFT LT DOOR, PERFORMED OPS CHECK GOOD IAW AMM 52-12-20.
